# SDR CA980603014

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 2435 · Starter-Generator
- Part: Commutator
- Part number: 97375
- Condition: Broken
- Location: Start/Gen
- Part time: 208 hours
- Component: Lucas, 23085014
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED NR 1 GENERATOR FAILED IN FLIGHT, TRIED RESET, NO GOOD.  STARTER/GENERATOR COMMUTATOR HAD PIECE MISSING.   ALL BRUSHES DESTROYED.  PART TC:  174.
